# SDR UIEA2016051700327

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,301 hours, 16,975 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hmu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT EEC INOPERATIVE STATUS MSG RT ENG CONTROL.  PERFORMED FIM 73-21 TREE 878 & NO MSGS ON RT PIMU BITE TEST 71-01-00 201.  RESET & CLEANED RT HMU ELEC CONNECTORS.  PERFORMED HI POWER ENG RUN IAW AMM 71-00-00 501 CONFIG 3.  NO FAULTS SYS OK FOR SERVICE.
